# SDR A6WA200940649

- Difficulty date: September 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE RAIL CORRODED BETWEEN FS 605 TO 621 AT LBL 9.  BAGGAGE RAIL REPLACED BETWEEN FS 605 AT LBL 9 IAW SRM 51-41-04.  (K)
